# SDR AALA20120706006

- Difficulty date: July 5, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- Aircraft time: 63,583 hours, 32,947 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED IN RADIUS FORWARD SIDE OF FRAME 1380 BETWEEN LONGERONS 13 AND 14 RIGHT.  INSTALLED DOUBLER PER AARD 53-10-00-20.
